# SDR 20000818SH002

- Difficulty date: August 1, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N141CF
- Make and model: Bell 222U
- Aircraft serial: 47507
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 272012101107
- Part serial: A72
- Condition: Corroded
- Location: Main Rotor
- Part time: 73 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION, FRETTING SUSPECTED BETWEEN M/R GRIPS AND PITCH HORNS.  THE TORQUE WAS CHECKED ON ALL FOUR MAIN ROTOR GRIP RETAINING BOLTS.  ALL FOUR FAILED THE TORQUE CHECK.  DISASSEMBLED M/R GRIPS AND FOUND BUFFER PADS TO BE LOOSE, DISTORTED, AND EVIDENCE OF MOVEMENT BETWEEN GRIPS AND PITCH HORNS IN THE FORM OF MUD.  THIS WAS POSSIBLY CAUSED BY IMPROPER INSTALLATION OF BUFFER PADS AND/OR PAINT NOT SET UP ON GRIPS BEFORE ASSEMBLY.  ALSO FOUND PITCH HORN DIMENSIONS TO BE BELOW MINIMUM SPECIFICATIONS PER MANUFACTURER''S BLUEPRINTS RETURNED TO SERVICE CENTER FOR DISPOSITION.   (X)
